# SDR 95ZZZX6352

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Part number: 48023301
- Condition: Sheared
- Location: Lt Mlg
- Part time: 19,730 hours
- Component: 5753118N
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, 'GEAR NOT LATCHED' LIGHT ILLUMINATED.  AIRCRAFT MADE AIR TURN-BACK AND RETURNED TO MIAMI WITHOUT INCIDENT.  UPON LANDING, FOUND LT MLG RETRACT PIN SHEARED.  REMOVED REMAINING PART OF PIN AND INSTALLED NEW PIN AND NUT IAW SB 32-102.  OPS CHECKED IAW MM 32-32-2 AND FOUND NORMAL AT THIS TIME.
